Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 46, NWS Milwaukee, WI

May 23, 2012

NWS Milwaukee, WI issued this small craft advisory at May 23, 2012, 4:04 PM CDT. It took effect at May 24, 2012, 1:00 PM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
May 23, 2012, 4:04 PM CDT (21:04 UTC)
In effect from
May 24, 2012, 1:00 PM CDT
Expired
May 25, 2012, 3:01 AM CDT
In force
14 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

900 
WHUS73 KMKX 232104
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
404 PM CDT WED MAY 23 2012

...STRONG WINDS AND LARGE WAVES THURSDAY EVENING AND OVERNIGHT...

.AS A STRONG LOW PRESSURE SYSTEM PASSES ACROSS WISCONSIN...STRONG
AND GUSTY WINDS WILL PRODUCE SIGNIFICANT WAVES ON THE NEARSHORE
AREAS OF LAKE MICHIGAN. WINDS AND WAVES WILL DIMINISH AFTER THE
PASSAGE OF A COLD FRONT LATE THURSDAY NIGHT.

LMZ645-646-240515-
/O.NEW.KMKX.SC.Y.0046.120524T2300Z-120525T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
404 PM CDT WED MAY 23 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THURSDAY TO 1 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THURSDAY TO
1 AM CDT FRIDAY. 


* WINDS: SOUTHEAST AT 20 TO 25 KNOTS VEERING TO THE SOUTHWEST
  LATER IN THE NIGHT.

* WAVES: INCREASING TO 4 TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-240515-
/O.NEW.KMKX.SC.Y.0046.120524T2200Z-120525T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
404 PM CDT WED MAY 23 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THURSDAY TO 4 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THURSDAY TO
4 AM CDT FRIDAY. 

* WINDS: SOUTHEAST AT 20 TO 25 KNOTS VEERING TO THE SOUTHWEST
  LATER IN THE NIGHT.

* WAVES: INCREASING TO 4 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WIMBERLEY

WWW.WEATHER.GOV/MKX
6 follow-up statements
738 
WHUS73 KMKX 240235
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
935 PM CDT WED MAY 23 2012

...STRONG WINDS AND LARGE WAVES THURSDAY EVENING AND OVERNIGHT...

.AS A STRONG LOW PRESSURE SYSTEM PASSES ACROSS WISCONSIN...STRONG
AND GUSTY WINDS WILL PRODUCE SIGNIFICANT WAVES ON THE NEARSHORE
AREAS OF LAKE MICHIGAN. WINDS AND WAVES WILL DIMINISH AFTER THE
PASSAGE OF A COLD FRONT LATE THURSDAY NIGHT.

LMZ645-646-241045-
/O.CON.KMKX.SC.Y.0046.120524T2300Z-120525T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
935 PM CDT WED MAY 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THURSDAY TO
1 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THURSDAY TO
1 AM CDT FRIDAY. 

* WINDS: SOUTHEAST AT 20 TO 25 KNOTS VEERING TO THE SOUTHWEST 
  LATER IN THE NIGHT. 

* WAVES: INCREASING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-241045-
/O.CON.KMKX.SC.Y.0046.120524T2200Z-120525T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
935 PM CDT WED MAY 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THURSDAY TO
4 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THURSDAY TO
4 AM CDT FRIDAY. 

* WINDS: SOUTHEAST AT 20 TO 25 KNOTS VEERING TO THE SOUTHWEST 
  LATER IN THE NIGHT. 

* WAVES: INCREASING TO 4 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
287 
WHUS73 KMKX 240833
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 AM CDT THU MAY 24 2012

...STRONG SOUTH WINDS AND INCREASING WAVES TODAY...

.AS A STRONG LOW PRESSURE SYSTEM PASSES ACROSS NORTHWEST WISCONSIN...
STRONG SOUTH WINDS WILL PRODUCE SIGNIFICANT WAVES ON THE NEARSHORE
AREAS OF LAKE MICHIGAN. WINDS AND WAVES WILL DIMINISH AFTER THE
PASSAGE OF A COLD FRONT LATE TONIGHT.

LMZ643>646-241645-
/O.EXT.KMKX.SC.Y.0046.120524T1800Z-120525T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
333 AM CDT THU MAY 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 AM CDT FRIDAY. 

* WINDS: SOUTHEAST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS THIS AFTERNOON. WINDS VEERING TO THE SOUTHWEST LATE
  TONIGHT THEN DIMINISHING.

* WAVES: INCREASING TO 3 TO 6 FEET THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
939 
WHUS73 KMKX 241606
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1106 AM CDT THU MAY 24 2012

...STRONG SOUTH WINDS AND INCREASING WAVES TODAY...

.AS A STRONG LOW PRESSURE SYSTEM PASSES ACROSS NORTHWEST
WISCONSIN... STRONG SOUTH WINDS WILL PRODUCE SIGNIFICANT WAVES ON
THE NEARSHORE AREAS OF LAKE MICHIGAN. WINDS AND WAVES WILL
DIMINISH AFTER THE PASSAGE OF A COLD FRONT LATE TONIGHT.

LMZ643>646-250015-
/O.CON.KMKX.SC.Y.0046.120524T1800Z-120525T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1106 AM CDT THU MAY 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. 

* WINDS: SOUTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS
  AFTERNOON. WINDS VEERING TO THE SOUTHWEST LATE TONIGHT THEN
  DIMINISHING.

* WAVES: INCREASING TO 3 TO 6 FEET THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
850 
WHUS73 KMKX 242014
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CDT THU MAY 24 2012

...STRONG SOUTH WINDS AND INCREASING WAVES TODAY...

.AS A STRONG LOW PRESSURE SYSTEM PASSES ACROSS NORTHWEST
WISCONSIN...STRONG SOUTH TO SOUTHEAST WINDS WILL PRODUCE
SIGNIFICANT WAVES ON THE NEARSHORE AREAS OF LAKE MICHIGAN. WINDS
AND WAVES WILL DIMINISH AFTER THE PASSAGE OF A COLD FRONT LATE
TONIGHT.

LMZ643>646-250415-
/O.CON.KMKX.SC.Y.0046.000000T0000Z-120525T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
314 PM CDT THU MAY 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. 

* WINDS: SOUTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS 
  AFTERNOON. WINDS VEERING TO THE SOUTHWEST LATE TONIGHT THEN 
  DIMINISHING. 

* WAVES: 4 TO 7 FEET INTO THE EVENING...SUBSIDING TO 2 TO 4 FEET
  LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
233 
WHUS73 KMKX 250233
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
933 PM CDT THU MAY 24 2012

...STRONG SOUTH WINDS AND INCREASING WAVES TODAY...

.HIGH WAVES WILL REMAIN IN THE NEARSHORE WATERS THROUGH MIDNIGHT
BEFORE STRONG SOUTH TO SOUTHEAST WINDS TURN WEST AFTER MIDNIGHT
WITH A COLD FRONT TRAILING FROM DEEP LOW PRESSURE MOVING NORTHEAST 
OVER LAKE SUPERIOR. WINDS AND WAVES WILL DIMINISH AFTER THE
PASSAGE OF THE COLD FRONT AS THE PRESSURE GRADIENT RELAXES BEHIND
THE DEPARTING LOW.

LMZ643>646-250900-
/O.CON.KMKX.SC.Y.0046.000000T0000Z-120525T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
933 PM CDT THU MAY 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. 

* WINDS: SOUTH SOUTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  LATE THIS EVENING. WINDS VEERING TO THE WEST LATE TONIGHT THEN
  DIMINISHING.

* WAVES: 4 TO 7 FEET INTO THE EVENING...SUBSIDING TO 2 TO 4 FEET
  EARLY IN THE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
644 
WHUS73 KMKX 250801
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
301 AM CDT FRI MAY 25 2012

...WINDS DIMINISHING...

.THE COLD FRONT HAS PUSHED EAST OF THE WESTERN SHORES OF LAKE MICHIGAN.
THE WINDS HAVE DIMINISHED AS HIGH PRESSURE BEGINS TO MOVE INTO
SOUTHERN WISCONSIN.

LMZ643>646-250915-
/O.CAN.KMKX.SC.Y.0046.000000T0000Z-120525T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
301 AM CDT FRI MAY 25 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA. WAVES MAY STILL
BE AROUND 3 FEET...BUT THESE SHOULD SUBSIDE THIS MORNING.

$$
HENTZ

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 23, 3:41 PM CDT, 23 minutes earlier.

Area forecast discussion, May 23, 3:41 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 PM CDT WED MAY 23 2012

CORRECTED A SPELLING ERROR

.VERY SHORT TERM...

.TONIGHT AND THURSDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH.

DEEP RIDGING SEEN ACROSS THE EASTERN U.S. THROUGH THE PERIOD WITH
STRENGTHENING LOW RISING UP OUT OF THE CENTRAL PLAINS TOWARD
WISCONSIN. A FEW WEAK VORTICITY MAXIMA WILL CROSS THE CWA IN FAST
SOUTHWESTERLY 500MB FLOW SO SOME CIRRUS WILL LIKELY HANG
AROUND...BUT SIGNIFICANT CLOUD COVER IS NOT EXPECTED UNTIL COLD
FRONT APPROACHES THURSDAY AFTERNOON.

STRONG WINDS WILL PUSH INTO THE AREA AHEAD OF THE LOW...AND WARM AIR
WILL SURGE IN ALONG WITH THEM. NAM SOUNDINGS SHOW 40 TO 45 KT WINDS
JUST 1000 FEET ABOVE THE SURFACE BY AFTERNOON AND DEEP SURFACE BASED
MIXED LAYER...WITH EVEN STRONGER WINDS HIGHER UP IN THAT LAYER. THIS
WOULD SUPPORT A WIND ADVISORY...BUT WITH CLOUD COVER INCREASING
MIXING COULD BE SIGNIFICANTLY LIMITED. CONFIDENCE IS TOO LOW AT THIS
POINT TO PULL THE TRIGGER. WILL PASS ALONG TO NEXT SHIFT.

NAM AND ECMWF SHOW 925MB TEMPS RISING TO 23-25C ACROSS THE CWA BY
LATE AFTERNOON...WITH THE WARMEST TEMPS FROM MADISON WESTWARD. THESE
925 TEMPS SUPPORT HIGHS IN THE UPPER 80S WITH 90 POSSIBLE IN THE
AREA OF THE WARMEST VALUES. DON/T THINK THE CLOUDS WILL LIMIT
HEATING TOO MUCH...BUT KEPT HIGHS A TAD COOLER IN THE WEST WHERE
CONVECTIVE CLOUDS ARE MOST LIKELY.

PRETTY GOOD CAP WITH OVER 300 J/KG OF CIN NOTED ON FORECAST
SOUNDINGS TOMORROW AFTERNOON. THIS SHOULD KEEP THUNDERSTORM CHANCES
SMALL UNTIL CAP WEAKENS VERY LATE IN THE DAY...AND EVEN THEN ONLY IN
THE NORTHWEST.

.SHORT TERM...THURSDAY NIGHT...FORECAST CONFIDENCE HIGH...

FORECAST MODELS HAVE BEEN CONSISTENT IN DRAGGING A COLD FRONT ACROSS
WISCONSIN THURSDAY NIGHT. BEST DYNAMICS REMAIN OVER NORTHERN
WISCONSIN CLOSER TO A DECENT SHORTWAVE TROUGH SWINGING THROUGH THE
MIDWEST. SURFACE DEWPOINTS STILL PROGGED TO GET UP TO AROUND 60 JUST
AHEAD OF COLD FRONT. FRONTOGENETIC FORCING WEAKENS AS FRONT MOVES
ACROSS SOUTHERN WISCONSIN...SO WILL TRANSITION FROM A LIKELY TO
CHANCE OF THUNDERSTORMS WEST TO EAST ACROSS MY COUNTY WARNING
AREA.

.FRIDAY...FORECAST CONFIDENCE MODERATE...
QUIET WEATHER WITH DRYING W-NW LOW LEVEL FLOW AT LEAST FOR MOST OF
DAYTIME HOURS. MODELS START TO DIFFER BY LATE AFTERNOON WITH
LOCATION OF WARM FRONT OVER IOWA AND ILLINOIS. FEEL FRONT SHOULD BE
FAR ENOUGH SOUTH OF SOUTHERN WI TO ALLOW FOR DRY WEATHER FRIDAY
ACROSS MY COUNTY WARNING AREA.  MODELS ALSO DIFFER ON SHORTWAVE
STRENGTH AND PLACEMENTS FOR FRI ACROSS WI.  SO BEST TO GO DRY FRIDAY.

.FRIDAY NIGHT...FORECAST CONFIDENCE MODERATE...
WARMFRONT IS PROGGED BY MODELS TO MOVE NORTH TO ROUGHLY CENTRAL IOWA
TO NORTHERN IL.  INCREASING SOUTHWEST FLOW ABOVE BOUNDARY LAYER
COUPLED WITH ISENTROPIC LIFT SHOULD BE ENOUGH FOR SCATTERED SHOWERS
AND STORMS DEVELOPING OVERNIGHT. MODELS DIFFER ON RAIN AMOUNTS AND
PLACEMENT OF STORMS...SO WILL KEEP CHANCE GOING.

.LONG TERM...

.SATURDAY AND SATURDAY NIGHT...FORECAST CONFIDENCE MODERATE...
MODELS DIFFER ON PLACEMENT OF NORTHWARD MOVING WARM FRONT ON
SATURDAY. SO HAVE TO KEEP CHANCE OF SHOWERS AND STORMS GOING.
SEEMS FAIR TO SAY THE FRONT WILL HAVE REACHED CENTRAL OR NORTHERN
WI BY END OF SATURDAY NIGHT. WITH 850 MB TEMPS RISING TO AROUND
+20C ON SATURDAY...WILL TAKE TEMPS INTO THE MID-UPPER 80S.

.SUNDAY AND SUNDAY NIGHT...FORECAST CONFIDENCE LOW TO MODERATE...
MODELS SUGGEST A DRY DAY WARM-HOT SOUTH-SOUTHWEST LOW-LEVEL
FLOW...AND TEMPS IN LOW 90S RANGE OVER WESTERN HALF OF MY COUNTY
WARNING AREA. LACK OF ANY FRONTAL BOUNDARY OR SHORTWAVE FORCING
SPELLS NO PRECIPITATION FOR SOUTHERN WI DURING THE DAY SUNDAY. .
WILL KEEP A CHANCE OF STORMS GOING SUNDAY NIGHT PER BLEND OF GFS AND
ECMWF...BUT A LOW CHANCE.

.MONDAY THROUGH TUESDAY...FORECAST CONFIDENCE LOW...
GFS HAS WEAKENING COLD FRONT MOVING ACROSS WISCONSIN ON MONDAY AS A
TROUGH ALOFT SWINGS EAST THROUGH MIDWEST. BETTER CHANCES OF SHOWERS
AND STORMS MONDAY/MONDAY NIGHT AS THIS HAPPENS. HIGH PRESSURE
BUILDING INTO NORTHERN PLAINS ON TUESDAY SHOULD KEEP THE WEATHER
SCENE QUIET ACROSS SOUTHERN WI ON TUESDAY.

&&

.AVIATION/00Z TAFS/...
MAIN CONCERN CONTINUES TO BE POSSIBILITY OF LOW LEVEL WIND SHEAR.
MODEL PROGS STILL SHOWING INCREASING WINDS IN THE 1 TO 2 THOUSAND
FOOT LAYER AHEAD OF THE COLD FRONTAL PASSAGE THURSDAY NIGHT. WINDS
IN THIS LAYER EXPECTED TO BE OVER 40 KNOTS OVER MOST OF SOUTHERN
WISCONSIN BY 06Z TONIGHT...NEARING 50 KNOTS FROM MSN WESTWARD.

VFR CONDITIONS WILL PREVAIL TONIGHT AND THURSDAY. THERE IS A CHANCE
OF THUNDERSTORMS WELL NORTH AND WEST OF MSN THURSDAY AFTERNOON. MAIN
THREAT WILL BE IN THE VICINITY OF THE COLD FRONT...WHICH SHOULD NOT
REACH MSN/UES/ENW UNTIL AFTER 00Z FRIDAY. MKE TAF WILL REFLECT THE
POSSIBILITY OF THUNDERSTORMS BEFORE 06Z.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TONIGHT/THURSDAY AND AVIATION/MARINE...WIMBERLEY
THURSDAY NIGHT THROUGH WEDNESDAY...KAPELA
Hazardous weather outlook, May 23, 3:41 AM CDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 AM CDT WED MAY 23 2012

WIZ046-047-051-052-056>060-062>072-240845-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
341 AM CDT WED MAY 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SOUTH WINDS WILL APPROACH WIND ADVISORY CRITERIA THURSDAY
AFTERNOON AND EARLY EVENING.

THERE IS A SMALL CHANCE FOR THUNDERSTORMS THURSDAY AFTERNOON OVER
SOUTH CENTRAL WISCONSIN WITH A BETTER CHANCE OF THUNDERSTORMS ACROSS
SOUTHERN WISCONSIN THURSDAY EVENING AS A COLD FRONT MOVES ACROSS
THE AREA. THERE IS A CHANCE OF THUNDERSTORMS AGAIN FRIDAY NIGHT INTO
SATURDAY NIGHT. THIS IS ASSOCIATED WITH A WARM FRONT MOVING BACK
TO THE NORTH.

LOW PRESSURE WILL THEN BRING MORE THUNDERSTORMS CHANCES BY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...BUT THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS JUST NORTHWEST OF THE FORECAST
AREA THURSDAY AFTERNOON AND EVENING.

LMZ643>646-240845-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
341 AM CDT WED MAY 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

BRISK SOUTH WINDS AND INCREASING WAVE HEIGHTS AHEAD OF LOW
PRESSURE MOVING ACROSS WESTERN WISCONSIN WILL LIKELY REACH SMALL
CRAFT ADVISORY LEVELS THURSDAY INTO THURSDAY NIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT AS A COLD FRONT
MOVES ACROSS LAKE MICHIGAN. THERE IS A CHANCE OF THUNDERSTORMS
AGAIN FRIDAY NIGHT INTO SATURDAY NIGHT.

HENTZ

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.